# SDR QXEA2021031900118

- Difficulty date: March 19, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 10,333 hours, 6,127 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Indicator
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INDICATION ON EICAS AMBER DASHES CLIMB & CRUISE. DIVERT TO KBOI. FLT CONTROL NO DISPATCH ON LDG. DIVERTED. REMOVED FROM SERVICE. PERFORMED E175 FIM 27-43-00-810-828-A AND E175 AMM 27-00-00-070-801-A. FCS RTS TEST GOOD. FLT CTRL NO DISPATCH MESSAGE CLEARED. PITCH TRIM NOW SHOWS VALUES. CLEAR DEFECT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
